About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 507962, 8 pages
http://dx.doi.org/10.1155/2013/507962
Research Article

Double Lacunary Density and Some Inclusion Results in Locally Solid Riesz Spaces

1Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2Department of Mathematics, Rajiv Gandhi University, Rono Hills, Doimukh, Arunachal Pradesh 791 112, India

Received 21 February 2013; Accepted 13 June 2013

Academic Editor: Alberto Parmeggiani

Copyright © 2013 S. A. Mohiuddine et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Mikail Et, and Abdullah Alotaibi, “On lambda-statistical convergence and strongly lambda-summable functions of order alpha,” Journal of Inequalities and Applications, 2013. View at Publisher · View at Google Scholar
  • Abdullah Alotaibi, and Syed Abdul Mohiuddine, “A new variant of statistical convergence,” Journal Of Inequalities And Applications, 2013. View at Publisher · View at Google Scholar
  • S. A. Mohiuddine, and Abdullah Alotaibi, “Statistical Summability of Double Sequences through de la Vallée-Poussin Mean in Probabilistic Normed Spaces,” Abstract and Applied Analysis, vol. 2013, pp. 1–5, 2013. View at Publisher · View at Google Scholar
  • A. Alotaibi, B. Hazarika, and S. A. Mohiuddine, “On the Ideal Convergence of Double Sequences in Locally Solid Riesz Spaces,” Abstract and Applied Analysis, vol. 2014, pp. 1–6, 2014. View at Publisher · View at Google Scholar